Vol. 1, No. 2, 1951

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 292: 1
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A theorem on rings of operators

Irving Kaplansky

Vol. 1 (1951), No. 2, 227–232
Mathematical Subject Classification
Primary: 46.3X
Milestones
Received: 6 October 1950
Published: 1 June 1951
Authors
Irving Kaplansky